# SDR SWAA2024111157562

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 60,177 hours, 36,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO FLAP RESPONSE WHEN FLAP HANDLE SET TO 5. ALTERNATE EXTENSION WORKED PROPERLY. FLAPS 15 LANDING.<[01] CHECKED FSEU FOR LOGGED FAULTS. NONE FOUND. OPERATED FLAPS REF. AMM 27-51-00 USING PRIMARY HYDRAULIC POWER. FLAPS WORKED NORMALLY. UNABLE TO VERIFY FAILED CONDITION. NEED TO VERIFY TORQUE TRIP INDICATORS.;[02] FOUND #3 TRANSMISSION TORQUE TRIP BUTTON POPPED.;[03] VERIFIED FLAPS RETRACTED AND EXTENDED NORMALLY WITH PRIMARY HYD POWER. OPS CHECK GOOD. PER FIM 27-51 TASK 849 TORQUE TRIP INDICATOR IS OKAY TO RESET. REPLACED OIL IN ALL 8 T/E FLAP TRANSMISSIONS IAW AMM 12-22-51 ( SEE TTG8Q00WWX6A FOR WORK PERFORMED). ALL FLAP OPS ARE GOOD AT THIS TIME.
